# SDR DL76G080451

- Difficulty date: January 31, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 70,985 hours, 15,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15051008170
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT 1480 RBL 28 TO RBL56.  REPAIRED ON AVM508455 PER SRM 53-00-51D FIGURE 201 AT HMV.
